# SDR ASOA200801663

- Difficulty date: December 5, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 13,166 hours, 10,995 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PAX DOOR STEP 832CT FOR REPLACEMENT OF PAX DOOR OUTER HANDLE, FOUND AFT SKIN WEB CRACKED AT RADIUS FOR STEP 832CT AND FIXED MID STEP INTERSECTION.  REPAIRED PAX DOOR AFT SKIN WEB AT RADIUS FOR STEP 832CT AND FIXED MID STEP INTERSECTION IAW ECTC REO 601R-52-11-702.
